MathSciNet Relay Station
MathSciNet bibliographic data
MR2560197 35Q53 (35B10 35D30)
Guo, Fei Global weak solutions and wave breaking phenomena to the periodic Degasperis-Procesi equation with strong dispersion. Nonlinear Anal. 71 (2009), no. 11, 5280–5295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement